Multicanonical simulation of spin systems with bond randomness


Yasar F.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.12, no.6, pp.793-800, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 6
  • Publication Date: 2001
  • Doi Number: 10.1142/s0129183101001973
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.793-800

Abstract

In order to test the multicanonical approach in simulations of the spin systems with quenched bond randomness, I simulated the q = 8 state Potts model in two dimensions with various degrees of randomness. It appears quite feasible to simulate spin systems with quenched bond randomness by multicanonical algorithm, but extra care is needed with increasing randomness.